# SDR SWAA2015120346685

- Difficulty date: November 13, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6918388
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z CHANNEL ANGLE CRACKED AT BS 380, STRINGER 26R.  R & R ANGLE IAW SRM & DWG.
